Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Lemmens, Bas, Lins, Brian, Nussbaum, Roger (2018) Detecting fixed points of nonexpansive maps by illuminating the unit ball. Israel Journal of Mathematics, 224 (1). pp. 231-262. ISSN 0021-2172. E-ISSN 1565-8511. (doi:10.1007/s11856-018-1641-0) (KAR id:56242)
[img]
Preview
[img]

Lemmens, Bas, Lins, Brian, Nussbaum, Roger, Wortel, Marten (2018) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. Journal d'Analyse Mathematique, 134 (2). pp. 671-718. ISSN 0021-7670. E-ISSN 1565-8538. (doi:10.1007/s11854-018-0022-2) (KAR id:43236)
[img]
Preview
[img]

This list was generated on Wed Oct 28 02:04:16 2020 GMT.